MathSciNet Relay Station
MathSciNet bibliographic data
MR1715487 (2000j:30022) 30C45
Noor, Khalida Inayat; Noor, Muhammad Aslam On integral operators. J. Math. Anal. Appl. 238 (1999), no. 2, 341–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement